# SDR PLGA98031A

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355BE
- Make and model: Saab 340B
- Aircraft serial: 340B209
- Engine: Ge CT79B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Detector
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4275 - AFTER TAKEOFF, THE LEFT ENGINE CHIP DETECTOR WARNING ILLUMINATED.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED DETECTOR AND GROUND RAN ENGINE PER GE CMM.  ALL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
